| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 1-4


G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, M. Alimardani Jondabeh, Sh. Banihashemi, L. Lakzaie
      Cost efficiency measurement with certain price on fuzzy data and application in insurance organization
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 1-18.

T. Allahviranloo, F. Hosseinzadeh Lotfi, M. Kh. Kiasary, N. A. Kiani, L. Alizadeh
      Solving fully fuzzy linear programming problem by the ranking function
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 19-32.

M. Jahantigh, T. Allahviranloo, M. Otadi
      Numerical solution of fuzzy integral equations
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 33-46.

R. Rakhshani
      A novel method to solve fuzzy linear systems
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 47-55.

A. R. Vahidi, M. Mokhtari
      On the decomposition method for system of linear Fredholm integral equations of the second kind
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 57-62.

E. Sandhya, S. Satheesh
      Geometric generalized gamma distributions and related processes
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 63-71.

A. Keraghel, N. Rahmani
      New alternative to formulate utility functions in consumer theory
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 73-79.

Y. A. Melnikov
      New infinite product representations of some elementary functions
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 81-97.

L. Afifi, M. Bahadi, A. Chafiai, A. El Mizane
      Asymptotic compensation in discrete distributed systems: Analysis, approximations and simulations
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 99-137.

I-S. Hwang, H.-H. Chang
      Performance assessment of IEEE 802.11e EDCF using three-dimension Markov chain model
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 139-151.

G. Gnecco, M. Sanguineti
      Approximation error bounds via Rademacher's complexity
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 153-176.

Hongyun Wang, Hong Zhou
      Exact solution of a constrained optimization problem in thermoelectric cooling
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 177-186.

A. I. Hascelik, L. Kaya
      Some bounds for certain highly oscillatory integrals
      Appl. Math. Sci., Vol. 2, 2008, no. 1-4, 187-193.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |